# SDR DALA2021062403444

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 62,360 hours, 20,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL.
